My girlfriend and I have a bit of an issue. She finished her period on february 13th just in time for valentines day. so on valentines day we had sex. The wedesday after the 17th we saw deadpool and had sex that night. And the following morning we had sex again. Now we use condoms but for these instances we decided that at the end we would go raw for a little bit. I never finished with the condom so I took it off and i go raw and pull out before I finish. My girlfriend is on the pill and has been for a while. So with the pill, pullout, and the occasional use of condoms we feel safe allthough i am now learning that going without a condom was the stupidest thing i could have ever done. Anyway on sunday she had Brown Discharge (or spotting) when she wipes. It only lasted on sunday. She believes this could be a sign she ovulated or its implantation bleeding. However, she did miss her pill Thursday and Friday so she doubled up saturday and didn t take it thursday. Could her missing this many pills be the reason behind the discharge? Or is the Discharge caused by her ovulating or being pregnant?
Women don't ovulate while on birth control. They have fake periods. Really its just break through bleeding when we're on inactive pills. As long as you didnt have sex on the days she missed her pills, you should be okay. And usually when you double down on pills, or take two at once, thats twice the dosage which usually causes spotting when women go back to the regular dose. You can always take a few tests to ease your guy's minds, but she's probably not pregnant. Use condoms boy! Good luck :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2015 • 2 answers
Updated 31 May 2015 • 1 answer
Updated 5 Mar 2017 • 1 answer
Updated 12 Jun 2018 • 3 answers
Updated 18 Sep 2017 • 1 answer